# SDR V0XD20220407001

- Difficulty date: February 25, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,508 hours, 16,055 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Strap
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE LOWER COWLING AFT OUTBOARD TRAILING EDGE INTERNAL CHAF STRAP WORN. CORRECTIVE ACTION REMOVED AND REPLACED (P/N: 2219-T81.040) NUMBER 1 ENGINE LOWER COWLING AFT OUTBOARD TRAILING EDGE INTERNAL CHAF STRAP.
